# SDR CALA2023032900908

- Difficulty date: March 27, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 74,018 hours, 15,561 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 143W3862101
- Condition: Corroded
- Location: Cabin L2 Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-53-3-7062 , CABIN L2 DR SILL SURFACE CORRODED TRANSFER REF. NON-ROUTINE HX NRC WO.1583570 AND ORIGINATED BY ENP V923416 CABIN L2 DOOR CUTOUT LOWER SILL WEB REPLACED AND INSTALLED AS PER EC/RA 5330-07068 REV-,FORM 44-0008 ITEM 1-12 ACCOMPLISHED . WORK ACCOMPLISHED BY MECH V897471 AND INSPECTED BY V898054. RII INSPECTED OK BY HX202044
